# SDR FDEA201511243774

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 733 hours, 17,198 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 251T221011
- Part serial: 055B0P
- Condition: Worn
- Location: Elevators
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, WHILE CHECKING ELEVATOR IN DOWNWARD POSITION, NOTED A BINDING AT ABOUT HALFWAY THROUGH THE DOWNWARD POSITION.  REMOVED AND REPLACED ELEVATOR FEEL UNIT AND FEEL ACTUATOR IAW MM 27-31-17-4.
